Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i10.10
pages 1-10

Optimal Control for Matrix Differential Equation by the Bellman Method

Fedor G. Garashchenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv

Краткое описание

The dynamic programming method is used for solution of the problem of optimal control for matrix differential equation. We adduce the statement about differentiation of certain functions of matrix argument, optimality principle and the Bellman differential equation. The problem of optimal control for the matrix differential equation of the Lyapunov type is solved. The obtained theoretical results are used for solving problems of optimization for estimates of practical stability of linear systems.